MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2779
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that guide wire tip fracture occured.A 185cm str, pt guide wire was advanced to cross the lesion.However, the physician found that the tip of the guide wire was fractured.The device was removed with a snare and no debris was left inside the patient.No patient complications were reported.
 
Event or Problem Description
It was reported that guide wire tip fracture occurred.A 185cm str, pt guide wire was advanced to cross the lesion.However, the physician found that the tip of the guide wire was fractured.The device was removed with a snare and no debris was left inside the patient.No patient complications were reported.It was further reported that the target lesion was located in the moderately tortuous proximal left anterior descending artery with 70% stenosis.

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12417222
Report Number2134265-2021-10763
Device Sequence Number4724272
Product Code DQX
UDI-Device Identifier08714729471189
UDI-Public08714729471189
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2022
Device Model Number2779
Device Catalogue Number2779
Device Lot Number0025057077
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer09/03/2021
Initial Report FDA Received Date09/02/2021
Supplement Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR